Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 731261, 7 pages
http://dx.doi.org/10.1155/2015/731261
Research Article

On the Relation between Phase-Type Distributions and Positive Systems

Department of Computer Engineering, Chungnam National University, 99 Daehak-ro, Yuseong-gu, Daejeon 305-764, Republic of Korea

Received 21 January 2015; Revised 25 March 2015; Accepted 4 April 2015

Academic Editor: Shawn X. Wang

Copyright © 2015 Kyungsup Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyungsup Kim, “On the Relation between Phase-Type Distributions and Positive Systems,” Abstract and Applied Analysis, vol. 2015, Article ID 731261, 7 pages, 2015. https://doi.org/10.1155/2015/731261.